Pacific Journal of Mathematics

Moment sequences in $l^{p}$.

J. Bockett Hunter

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 463-465.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905678

Mathematical Reviews number (MathSciNet)
MR0388040

Zentralblatt MATH identifier
0304.46004

Subjects
Primary: 46A45: Sequence spaces (including Köthe sequence spaces) [See also 46B45]
Secondary: 44A50

Citation

Hunter, J. Bockett. Moment sequences in $l^{p}$. Pacific J. Math. 58 (1975), no. 2, 463--465. https://projecteuclid.org/euclid.pjm/1102905678


Export citation

References

  • [1] G.G.Johnson, Moment Sequences in Hubert Space, Pacific J. Math., 46 (1973), 201-207.
  • [2] N. E. Nrlund, Vorlesungen uber Differenzenrechnung, Springer Verlag1924.
  • [3] B. E. Rhoades, Spectra of some HausdorffOperators, Acta Sci.Math., 32 (1971), 91-100.
  • [4] A. Wilansky, Functional Analysis, Blaisdell Pub. Co., 1964.